Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A variational problem relating to cooling fins with heat generation.

Author: Chen-Ya Liu
Journal: Quart. Appl. Math. 19 (1961), 245-251
MSC: Primary 80.49
DOI: https://doi.org/10.1090/qam/135850
MathSciNet review: 135850
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.49

Retrieve articles in all journals with MSC: 80.49

Additional Information

DOI: https://doi.org/10.1090/qam/135850
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society